Doctor insights on:
Is it normal to have a minor swelling in the gum after medication put to kill molar pulp (uncompleted root canal) procedure was done today
Wisd tooth extracted2days ago,on medication,gum swelling subsided but cheek swelling did not,pain comes back strong when medication wears off,normal?
I just did the pills part of my medication abortion, i was instructed to put them between my gums and cheeks but my gums swelled up is this normal?
Allergic reaction?: That doesn't sound normal. You may be allergic to something in those pills. Check back with your doctor. It may also be a coincidence. Swollen gums could be caused by the continued presence of plaque and tartar along and under the gumline. If you have not seen a dentist lately then do so to rule that out. ...Read moreSee 1 more doctor answer
None specifically: To my knowledge there are no medications that are specifically known to cause itching gums (as a side effect). See your dentist for an oral evaluation. It's probably something else that causing it. If your dentist doesn't think it's dentally related, see your physician for an evaluation. ...Read more
Depends on cause: Swollen gums from viral infections usually don't have a curative medication, but just meds for pain, such as tylenol (acetaminophen) or anesthetics like baby teething gel. Swollen gums from bacterial dental disease may benefit from antibiotics similar to penicillin. The dentist or primary care doctor can evaluate to see what medicine is best. ...Read moreSee 1 more doctor answer
My Dilantin medication is cause swelling in my gums. Are there any home remedies to alleviate the swelling?
Somewhat: It depends how severe. Good dental hygiene is key. Frequent brushing and dental floss, multiple times each day will help. If it is severe, then you will need the help of a dentist, to surgically decrease the increased size of the gums. If untreated, this could lead to tooth loss. If severe, alternate anti-seizure medications should be considered. ...Read moreSee 1 more doctor answer
Have got a painless bump on the gum.Was diagnosed with herpes type 2 months ago.and finished medication.what is the cause of the bump?
See your dentist: Bleeding gums can be a sign that you already have, gum disease. The bacteria and other particles, constantly form a sticky, colorless toxic “plaque” on teeth causing the gums to become inflamed and to easily bleed. This is a serious problem, which should be checked professionally by a dentist. The good news is that this condition is curable. Call your dentist today! ...Read more
Swollen gums: Assuming the meds you were given are antibiotics they can change the type and amount of flora in your mouth, and your gums may become swollen, especially if they were not healthy to begin with. Important that you discuss this issue with both your Physician and your Dentist, as both will be involved with your treatment. DO NOT discontinue medication without approval. ...Read more
Will chewing gum always help with ear pressure in long flights or is there a better non-medication method?
Valsalva: Try performing a valsalva maneuver - pinch your nose and gently "blow" air out of your nose while at the same time bearing down like you are lifting something. This will force air up your eustachian tube and expand the middle ear and prevent traction on the ear drum which is what causes the pain and fullness during descent. ...Read moreSee 2 more doctor answers
2 weeks since gum surgery for new crown. Taking pain medication, advil (ibuprofen) every 6 hours. Sometimes pain wakes me. Is this normal?
I'm worried because my friend who is 17 has chewing gum allergies, her eyes go red & hurt after she has it. Any good medication, what do you suggest?
I just stopped smoking but I have no noticed that my gums are inflamed. It's not painful but it does bleed when brushing or flossing. I have switched to a softer brush as well. Please advise of possible medication I could take?
Medications: Medications can often solve many medical issues, but if your gingival inflammation is due to irritation from calculus deposits, then your dentist/hygienist will need to scrape off those deposits. If it has been more than six months since your last professional dental cleaning, it's time to call for an appointment. ...Read moreSee 1 more doctor answer
Hi, I have 2 ulcers down on my bottom gums, a bit of swollening gland (more on the right), and a bit dizziness, with no fever.what medication to use?
I recently did a temporary filling of my tooth the nerves in the gum have started to cause a lot of pain especially under my eye area.Any medications please?
Need more info: Which tooth got the filling? Are other teeth decayed or broken? How long ago was it filled? Did you do it yourself or did a dentist fill it? For answers arrange an inbox consult with me at www.healthtap.com/douglasdds ...Read more